MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The New Zealand medical journal · 2008

Toxic epidermal necrolysis after paroxetine treatment.

Ahmed Rashid, Eagleton Carl

Письмо в редакциюПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis (TEN) is a rare complication of paroxetine treatment and can be life-threatening. We report a case of paroxetine-induced TEN in an 80-year-old Maori female. She was started on paroxetine 10 mg once daily 6 days prior to hospital admission. The patient then developed extensive vesiculobullous skin eruptions. She was treated with intravenous fluid, corticosteroid, and local dressings and concurrently her paroxetine was stopped. A series of laboratory investigations were carried out and a final diagnosis of TEN was made from skin biopsy. The patient was discharged home after 2 weeks of treatment. Her skin lesions improved gradually.

Для цитирования: Ahmed Rashid, Eagleton Carl. Toxic epidermal necrolysis after paroxetine treatment.. The New Zealand medical journal. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.